# SDR ASAA2013020593859

- Difficulty date: February 5, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 50,510 hours, 28,166 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E SLAT NR 3 LWR SURFACE INBD T/E PREVIOUS REPAIR CHAFED.  REPAIRED CHAFING ON LT WING L/E SLAT NR 3 LWR SURFACE IAW SRM 51-70-10, REPAIR 4.
